# SDR MASA2011082303551

- Difficulty date: August 22, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 19,819 hours, 15,811 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY DOOR CAUTION.  ADJUSTED PX12.
